# SDR DL72E951172

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corrosion
- Location: Panel 3348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION AT LOWER FUSELAGE HINGED PANEL 3348 FRAME WHERE HINGES ATTACH, IN THE RADIUS OF FRAME BEAM.  REPAIRED ATTACH 'T' PER M/M 53-30-1, REPAIRED FORMED SECTION PER SRM 51-40-3 FIG 1.
